# SDR AALA20070179

- Difficulty date: January 24, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EMERGENCY LIGHT EXIT STRIP AT SEAT 13D LOOSE.  SECURED EMERGENCY LIGHT EXIT STRIP AT SEAT 13D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
